# SDR UALA2011021100743

- Difficulty date: February 10, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 72,014 hours, 20,952 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 40885
- Part serial: 9
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM RT WHEEL WELL AREA,  FUEL LEAKING FROM RT.  CTR FILL VALVE ACTUATOR IN RT WHEEL WELL. REPLACED FUELING SHUTOFF VALVE,  LEAK & OPS CHECKED OK.
